# SDR ASAA2022051538339

- Difficulty date: May 15, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 51,343 hours, 15,236 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TANK #1 REFUEL INDICATOR LOWER SEGMENTS SHOW TEST MODE. GROUNDED - YES. VERIFIED FAULT, CYCLED REFUEL IND TEST SWITCH TO TEST & IND WENT TO NML INDICATION. ACCOMP TEST AGAIN ALL REFUEL IND TEST PASS REF B737-800 AMM 28-41-61-710-001.
